MathSciNet Relay Station
MathSciNet bibliographic data
MR2111963 (2006b:31006) 31A20 (30D40)
Gardiner, Stephen J. Radial limits of harmonic functions on the unit disc. Proc. Amer. Math. Soc. 133 (2005), no. 5, 1387–1389 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement